I took my normal scheduled dose of lisinopril 10mg and hydrochlorothiazide 25mg to treat hypertension at 9:00 AM. However I accidentally took a second series of that same medication at 8:30 pm. What should be done?
Accidentally took blood pressure medicine twice?
Question posted by jmacri36 on 15 Feb 2022
Last updated on 15 February 2022 by masso
Probably nothing will happen. But if something does happen, you will feel more potential side effects as more of the medication is in your bloodstream you may feel dizzy, and weak, and of course a drop in your blood pressure.
I suggest you contact your Dr. in the morning before you take your next scheduled dose and see what your Cardiologist recommends, most likely he/she will advice you to continue with your next dose, but just to be on the safe side, a professional's guidance will give you peace of mind.
All the best, masso
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.